2019
Том 71
№ 6

All Issues

Lavrenchuk V. P.

Articles: 2
Article (Ukrainian)

Global solvability of a boundary problem for a quasilinear parabolic system and a problem without initial conditions

Lavrenchuk V. P., Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 710—717

Article (Ukrainian)

Correct solvability of general boundary problems for parabolic systems with increasing coefficients

Ivasyshen S. D., Lavrenchuk V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 100–106